# SDR DL777060414

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 27,595 hours, 4,362 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING F/A SMELLED ELECTRICAL FUMES ON CAPTS SIDE OF AFT GALLEY.  SMELL WAS GONE BY END OF DEPLANING INSP AFT GALLEY AREA.  NO EVIDENCE OF SMOKE OR ELECT SMELL.
